欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  8 篇文章
     
     
 
Thermodynamic Consistency of Plate and Shell Mathematical Models in the Context of Classical and Non-Classical Continuum Mechanics and a Thermodynamically Consistent New Thermoelastic Formulation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 167-220
       
 
About the Optimized Design of the Parking Space on the Campus of a College

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 221-229
       
 
Numerical Study on Single and Multi-Dimensional Boundary Value Problems by the Method of Weighted Residual

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 230-251
       
 
A Sufficient Convexity Condition for Parametric Bézier Surface over Rectangle

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 252-265
       
 
Influence of Initial Value of Transient Time Step on Numerical Simulation of Blow Molding Balloon

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 266-274
       
 
The First-Order Comprehensive Sensitivity Analysis Methodology (1st-CASAM) for Scalar-Valued Responses: I. Theory

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 275-289
       
 
The First-Order Comprehensive Sensitivity Analysis Methodology (1<sup>st</sup>-CASAM) for Scalar-Valued Responses: II. Illustrative Application to a Heat Transport Benchmark Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 290-310
       
 
Chaos Induced by Snap-Back Repeller in a Two Species Competitive Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 10 Issue: 2 Page: 311-328